# SDR DALA2025012200534

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0769783) CORROSION ON SIDE PLATES LH BTW STA. 400 TO 500I AT FWD CARGO COMPARTMENT. CORROSION LEVEL 2 ON SIDE PLATES LH BTW STA 400 TO 500I AT FWD CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 51-40-02-0G.
